# SDR AALA202512202003

- Difficulty date: December 18, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 74,732 hours, 31,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 16 ABC, 16 DEF, AND 17 DEF. REPLACED BATTERY PACK M1694 (AALA202512202003) AND M1695 (AALA202512202206) PER AMM 33-51-06.
